See Alike in...

Alike App

Browser

elo2002

732d

I get bad indigestion about a half hour after taking Zoloft. I take it with food, and taking a sip of 7up calms it down. I can’t take it with milk because milk doesn’t agree with me. Any suggestions?

    • neekotine

      731d

      don’t do the milk period. usually i try to avoid taking my meds with things that could irritate my stomach further, like anything spicy, chocolate, dairy, etc. since medication on its own can irritate your stomach, its not a good idea to consume things that could do the same. if i want to have those foods, i usually wait later into the day to have a snack under said categories

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion